# SDR SAJF2011110900044

- Difficulty date: November 9, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N18707
- Make and model: Boeing 747409F
- Aircraft serial: 30764
- Aircraft time: 48,951 hours, 8,338 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 168U010036
- Part serial: A5364A8131P
- Condition: Ruptured
- Location: Zone 700
- Part time: 431 hours, 81 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B-18707), DURING ACFT TAXIING OUT, STAFF FROM OTHER ORGANIZATION REPORTED THAT "ABNORMAL BANG SOUND WAS HEARD".  DOWN LOAD CMC NO ACTIVE FAULTS FOR EXISTING FAULT & PRESENT LEG FAULT.  CREW INFORMED ACFT NORMAL BY SATCOM.  AFTER ACFT ARRIVED, GROUND CHECK FOUND NR 13 TIRE TREAD LOSS AND BURST.  REPLACED NR 13 & 14 MAIN WHEEL ASSY. PERFORMED TIRE TREAD LOSS OR TIRE BURST CONDITIONAL INSP NORMAL.
